Some acyclic relations in the lambda algebra

この論文をさがす

著者

抄録

We consider the relations $\omega \gamma=0 \in \Lambda$, and show that if $\omega \alpha=0$ then $\alpha=\gamma \beta$ for some $\beta$. These relations give the acyclic chain complex $\Lambda @>{\gamma}>> \Lambda @>{\omega}>> \Lambda $. We consider various cases, e.g.~$\omega=\lambda_n$ and $\gamma=\lambda_{2n+1}$. Especially, we consider the case $\omega=w_n=d \lambda_n$ for $n=2^{e+r}+ 2^{e}-1$, where $\gamma=(h_{e+r})^r$.

収録刊行物

  • Hiroshima mathematical journal

    Hiroshima mathematical journal 34(2), 147-160, 2004-07

    広島大学

各種コード

  • NII論文ID(NAID)
    110007524893
  • NII書誌ID(NCID)
    AA00664323
  • 本文言語コード
    ENG
  • ISSN
    00182079
  • データ提供元
    NII-ELS 
ページトップへ